Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 742541, 10 pages
http://dx.doi.org/10.1155/2015/742541
Research Article

A Novel Biobjective Risk-Based Model for Stochastic Air Traffic Network Flow Optimization Problem

1School of Electronics and Information Engineering, Beihang University, Beijing 100191, China
2National Key Laboratory of CNS/ATM, Beijing 100191, China
3Aviation Data Communication Corporation, Beijing 100191, China

Received 5 December 2014; Accepted 9 January 2015

Academic Editor: Kemao Peng

Copyright © 2015 Kaiquan Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaiquan Cai, Yaoguang Jia, Yanbo Zhu, and Mingming Xiao, “A Novel Biobjective Risk-Based Model for Stochastic Air Traffic Network Flow Optimization Problem,” The Scientific World Journal, vol. 2015, Article ID 742541, 10 pages, 2015. https://doi.org/10.1155/2015/742541.